logo AFST
Voiculescu’s Entropy and Potential Theory
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 20 (2011) no. S2, pp. 57-69.

Nous donnons une démonstration nouvelle, s’appuyant sur des inégalités polynomiales et certains aspects de la théorie du potentiel, des résultats de grande déviation pour des ensembles de matrices hermitiennes aléatoires.

We give a new proof, relying on polynomial inequalities and some aspects of potential theory, of large deviation results for ensembles of random hermitian matrices.

@article{AFST_2011_6_20_S2_57_0,
     author = {Thomas Bloom},
     title = {Voiculescu{\textquoteright}s {Entropy} and {Potential} {Theory}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {57--69},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 20},
     number = {S2},
     year = {2011},
     doi = {10.5802/afst.1305},
     zbl = {1241.31002},
     mrnumber = {2858167},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1305/}
}
Thomas Bloom. Voiculescu’s Entropy and Potential Theory. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 20 (2011) no. S2, pp. 57-69. doi : 10.5802/afst.1305. https://afst.centre-mersenne.org/articles/10.5802/afst.1305/

[B1] Bloom (T.).— Weighted polynomials and weighted pluripotential theory, Tr. Am. Math Soc. 361 no. 4, p. 2163-2179 (2009). | MR 2465832 | Zbl 1166.32019

[B1, talk] Bloom (T.).— “Large Deviations for VanDerMonde determinants" talk given at the Work-shop on Complex Hyperbolic Geometry and Related Topics (November 17-21, 2008) at the Fields Institute. http://www.fields.utoronto.ca/audio/08-09/hyperbolic/bloom/.

[B1-Le1] Bloom (T.) and Levenberg (N.).— Capacity convergence results and applications to a Bernstein-Markov inequality, Tr. Am. Math Soc. 351. no. 12, p. 4753-4767 (1999). | MR 1695017 | Zbl 0933.31007

[B1-Le2] Bloom (T.) and Levenberg (N.).— Asymptotics for Christoffel functions of Planar Measures, J. D’Anal Math. 106, p. 353-371 (2008). | MR 2448990 | Zbl 1158.28001

[B1-Le3] Bloom (T.) and Levenberg (N.).— Transfinite diameter notions in n and integrals of Van-DerMonde determinants, arxiv:0712.2844. | Zbl 1196.31003

[Ba] Baran (M.).— Complex equilibrium measure and Bernstein type theorems for compact sets in n , Proc Am. Math. Soc. 123. no. 2, p. 485-494 (1995). | MR 1219719 | Zbl 0813.32011

[Be1] Berman (R.).— Large deviations and entropy for determinental point processes on complex manifolds, arxiv:0812.4224.

[Be2] Berman (R.).— Determinental point processes and fermions on complex manifolds: bulk universality arxiv:0811.3341.

[Be-Gu] Ben Arous (G.) and Guionnet (A.).— Large deviation for Wigner’s law and Voiculescu’s non-commutative entopy, Prob. Th. Related Fields 108 (1997), p. 517-542. | MR 1465640 | Zbl 0954.60029

[Be-Ze] Ben Arous (G.) and Zeitouni (O.).— Large deviations from the circular law, ESAIM: Probability and Statistics 2, 123-134 (1998). | Numdam | MR 1660943 | Zbl 0916.60022

[Bo-Er] Borwein (P.) and Erdelyi (T.).— Polynomials and Polynomial Inequalities, Springer Graduate Texts in Mathematics 161, New York (1995). | MR 1367960 | Zbl 0840.26002

[De-Ze] Dembo (A.) and Zeitouni (O.).— Large Deviation Techniques and Applications, 2nd edition, Springer, New York (1998). | MR 1619036 | Zbl 1177.60035

[Dei] Deift (P.).— Othogonal Polynomials and Random Matrices: A Riemann-Hilbert approach, AMS Providence RI (1999). | MR 1677884 | Zbl 0997.47033

[El] Ellis (R.S.).— Entropy, Large Deviations and Statistical Mechanics, Springer, New York/Berlin (1985). | MR 793553 | Zbl 1102.60087

[Hi-Pe] Hiai (F.) and Petz (D.).— The Semicircle Law, Free Random Variables and Entropy, AMS Providence RI (2000). | MR 1746976 | Zbl 0955.46037

[Kl] Klimek (M.).— Pluripotential Theory, Oxford University Press, Oxford (1991). | MR 1150978 | Zbl 0742.31001

[Pl] Plesniak (W.).— Inegalite de Markov en plusieurs variables, Int. J of Math and Math. Science, Art ID 24549, p. 1-12 (2006). | MR 2251749 | Zbl 1153.41302

[Sa-To] Saff (E.) and Totik (V.).— Logarithmic Potential with External Fields, Springer-Verlag, Berlin (1997). | MR 1485778 | Zbl 0881.31001

[St-To] Stahl (H.) and Totik (V.).— General Orthogonal Polynomials, Cambridge Unviersity Press, Cambridge (1992). | MR 1163828 | Zbl 1187.33008

[Vo1] Voiculescu (D.).— The analogues of entropy and of Fisher’s information measure in free probability theory I, Comm. Math. Phy. 155, p. 71-92 (1993). | MR 1228526 | Zbl 0781.60006

[Vo2] Voiculescu (D.).— The analogues of entropy and of Fisher’s information measure in free probability II, Inv. Math. 118, p. 411-440 (1994). | MR 1296352 | Zbl 0820.60001

[Ze-Ze] Zeitouni (O.) and Zelditch (S.).— Large Deviations of empirical zero point measures on Riemann surfaces, I : g = 0 arxiv:0904.4271.

Cité par document(s). Sources :